MathSciNet Relay Station
MathSciNet bibliographic data
MR2285317 (2008c:37072) 37F20 (20E08 37B15 37F10)
Bartholdi, Laurent; Nekrashevych, Volodymyr Thurston equivalence of topological polynomials. Acta Math. 197 (2006), no. 1, 1–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement